# SDR SWAA2018040220862

- Difficulty date: March 30, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 499,635 hours, 29,060 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Tee Fitting
- Part number: 256A36503
- Part serial: 03040510
- Condition: Worn
- Location: Fuselage
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONFIGURED FOR LANDING SELECTED FLAPS 5, INDICATOR STOPPED AT RIGHT 1/2 DEGREE LEFT INDICATED UP.  SOME LEFT ROLL DETECTED.    DECLARED EMERGENCY.  R & R NR 4 FLAP TRANSMISSION TEE ANGLE GEARBOX IAW AMM.
